Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

10 Best Gastroenteritis Treatment doctors in Pitampura

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. A K Gupta Gastroenteritis Treatment

Dr. A K Gupta

Acupuncturist

36 years of experience

Available Today

View
A K's logo

Consult Dr. A K Gupta

Share

Share this doctor with others via...

Dr. Arvind Khurana Gastroenteritis Treatment

Available Today

View
Arvind's logo

Consult Dr. Arvind Khurana

Share

Share this doctor with others via...

Dr. Rajesh Upadhyay Gastroenteritis Treatment

Available Today

View
Rajesh's logo

Consult Dr. Rajesh Upadhyay

Find Gastroenteritis Treatment near me

location pin

Share

Share this doctor with others via...

Dr. Subodh Gupta Gastroenteritis Treatment

Available Today

View
Subodh's logo

Consult Dr. Subodh Gupta

Share

Share this doctor with others via...

Dr. Neeraj Adlakha Gastroenteritis Treatment

Available Today

View
Neeraj's logo

Consult Dr. Neeraj Adlakha

Share

Share this doctor with others via...

Dr. Anuj Sehgal Gastroenteritis Treatment

Available Today

View
Anuj's logo

Consult Dr. Anuj Sehgal

Questions & Answers on "Gastroenteritis Treatment" (853)

I got into a fight and was suffocating under someone's weight when I coughed up blood. After which, I ingested some harpic and it hurts my chest and near my stomach to swallow anything at all. This was 2 days ago. I weigh 60 kgs. I also get blurry vision sometimes although I'm unsure if its the trauma to my head or harpic.

Female | 17

You might have serious internal injuries. If you cough up any blood, have chest pain or trouble swallowing, or cannot see clearly, you should be concerned. Ingesting Harpic might have hurt your esophagus and stomach even more. Internal bleeding or other complications could be why these symptoms are occurring; therefore it is vital that you seek immediate medical attention.

Answered on 30th May '24

Read answer

Eat hard dose medicines without eating food

Female | 45

Strong medicines taken without eating can cause stomach upset. You may experience the following symptoms: feel nauseous, have stomach pain, or even throw up. The reason is that the medicines can be harmful to an empty stomach. One way to solve this problem is to always eat something before taking your medicine. A small snack is enough to get you through this. 

Answered on 20th Aug '24

Read answer

  1. Home >
  2. Gastroenteritis Treatment doctors >
  3. Delhi >
  4. Pitampura

Get Free Assistance!

Fill out this form and our health expert will get back to you.